MathSciNet Relay Station
MathSciNet bibliographic data
MR32746 (11,340e) 30.0X
Garabedian, P. R. A problem of Robinson. Bull. Amer. Math. Soc. 55, (1949). 917–922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement